# SDR CALA2013091191206

- Difficulty date: September 11, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 87,728 hours, 13,894 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID LAVATORY LT SIDE EMERGENCY AISLE LIGHT INOPERATIVE.  CONNECTOR OF BATTERY M155 CLEANED & RECONNECTED TEST CARRIED OUT FOUND NORMAL.
